# SDR ARWA20020507

- Difficulty date: May 7, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- Aircraft time: 72,278 hours, 29,680 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 4 PYLON INTERIOR, STA YN 165, RM UPPER CHORD WITH 4 INCH CRACK.  REPAIRED UPPER SPAR CAP OF NR 4 PYLON IAW AS ELEVEN INC DRAWING AS 11403, SHEET 1 TO 6.  ISSUED FAA FORM 8110-3 APPROVING THIS REPAIR.
